# SDR SWIA201642057

- Difficulty date: March 27, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 22,910 hours, 24,642 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT AILERON.  COMPLIED WITH REO AND ALL STEPS COMPLETED PERMANENT REPAIR IAW REO.
